# SDR SWAA2023040723421

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 29,095 hours, 13,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERWING EMERGENCY EXIT CEILING SIGN IS LOOSE<[01] RE-SECURED CABIN OVERWING EMERGENCY EXIT CEILING SIGN SCREWS; PER AMM 20-50-11 AND AMM 33-51-01
